# SDR 26N2011F00000

- Difficulty date: July 21, 2011
- Submitted: August 5, 2011
- Operation: Air carrier
- Aircraft: N682DB
- Make and model: Cessna 680CE
- Aircraft serial: 6800009
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flex Drive
- Part number: 991434438
- Condition: Slipped
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED "FAIL FLAP" CASS MESSAGE.  AFTER EXTENSIVE TROUBLESHOOTING FOR WHAT WAS PERCEIVED TO BE AN ELECTRICAL ISSUE FOUND THAT A SWAGGED SLEEVE ON THE NR 6 FLEX DRIVE ASSY, PN 9914344-38 (MFG PN 140527-38) HAD SLIPPED AT THE CRIMP.  THE MFG IPC REPLACES THIS PART WITH PN 9914344-56.  IT HAS BEEN LEARNED THAT THIS SAME PN HAS FAILED ON THIS MODEL IN THE PAST.  REPLACED NR 6 FLEX DRIVE AND COMPLETED MECHANICAL AND ELECTRICAL RIGGING.  ALL CHECKS OK.
